zbMATH — the first resource for mathematics

Die Geschwindigkeit der Glivenko-Cantelli Konvergenz, gemessen in der Prohorov-Metrik. (German) Zbl 0373.60004

60B10 Convergence of probability measures
62G35 Nonparametric robustness
60F20 Zero-one laws
Full Text: DOI EuDML
[1] Bickel, P.J.: Edgeworth expansions in nonparametric statistics. Ann. Statist.2, 1-20 (1974) · Zbl 0284.62018
[2] Breiman, L.: Probability. Reading, Massachusetts: Addison-Wesley 1968
[3] Dudley, R.M.: The speed of Glivenko-Cantelli convergence. Ann. Math. Statistics40, 40-50 (1969) · Zbl 0184.41401
[4] Feller, W.: An introduction to probability theory and its applications. Vol. II, 1st ed. New York: Wiley 1966 · Zbl 0138.10207
[5] Hampel, F.R.: A general qualitative definition of robustness Ann. Math. Statistics42, 1887-1896 (1971) · Zbl 0229.62041
[6] Huber, P.J.: Théorie de l’inférence statistique robuste. Montréal: Les Presses de l’Université de Montréal 1969
[7] Huber, P.J.: Some mathematical problems arising in robust statistics. In: Proceedings of the International Congress of Mathematicians (Vancouver 1974), Vol. 2, pp. 153-156. Vancouver: Canadian Mathematical Congress 1975
[8] Strassen, V.: The existence of probability measures with given marginals. Ann. Math. Statistics36, 423-439 (1965) · Zbl 0135.18701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.